# SDR IPXA2014050582864

- Difficulty date: April 10, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N277UP
- Make and model: Doug MD-11F
- Aircraft serial: 48578
- Aircraft time: 58,826 hours, 10,157 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C DELAMINATED ON LOWER SURFACE OF LT INBD FLAP VANE NEAR XIFH 200.     REPAIRED LT INBD FLAP VANE LOWER SURFACE IAW SRM 57-50-80, REPAIR 2, WET LAYUP.
